# SDR FDEA201207242664

- Difficulty date: July 24, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46801
- Aircraft time: 89,295 hours, 26,805 cycles
- Engine: Ge CF650C2
- System (JASC): 3197 · Instrument System Wiring
- Part: Contactor
- Condition: Damaged
- Location: Indicator Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY PWR OFF,  LIGHT INOPERATIVE.  RELEASED FOR SERVICE IAW MEL: 24-08-03-01  CATEGORY: C EXPIRATION: 01AUG12 "MEL 24-08-03-01: EMER PWR OFF LIGHT - INOP."  FOUND THAT THE CENTER CONTACT BEHIND THE EMER PWR OFF LIGHT ASSY HAS NO SPRING PRESSURE.  NEED TO REPLACE THE ELEC SYS CONTROL PANEL. REMOVED AND REPLACED ELECTRICAL CONTROL PANEL REF  AMM 24-08-02-4.
